MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL LLC PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Model Number IPN926112
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "the bladder feature pieces came apart with the wire in the ventricle".Additional information received stated that "a new kit and wire had to be opened/floated.No injury to the patient.We opened a third kit to take apart the bladder components to make sure all of them were present in the bladder that came apart while attached to the patient.Patient is recovered from cardiac surgery.Patient was a re-op valve through a mini incision".Patient condition reported as "fine".Associated mdr 3010532612-2022-00339.
 
Event or Problem Description
It was reported that "the bladder feature pieces came apart with the wire in the ventricle".Additional information received stated that "a new kit and wire had to be opened/floated.No injury to the patient.We opened a third kit to take apart the bladder componants to make sure all of them were present in the bladder that came apart while attached to the patient.Patient is recovered from cardiac surgery.Patient was a re-op valve through a mini incision".Patient condition reported as "fine".Associated mdr 3010532612-2022-00339.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of sheath leaked is not able to be confirmed.The product was not returned for investigation.A device history record review could not be conducted since the lot number was not provided.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Corrected data: section h6 adverse event problem: medical device problem code corrected from 1546 to 1250 due to complainant confirming "blood in the sheath".

Brand Name
PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key15341474
Report Number3010532612-2022-00342
Device Sequence Number4922574
Product Code DRF
UDI-Device Identifier10801902211481
UDI-Public10801902211481
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN926112
Device Catalogue NumberAI-07155-KS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown